# SDR WRXR20250505004

- Difficulty date: May 5, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH69031350
- Condition: Corroded
- Location: Zone 100
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME AT F.S.349 STRG26L TO STRG26R. REMOVED CORROSION FOUND ON FRAME AT F.S. 349 STGR 26LH - STGR26RH IAW CRJ900 SRM 51-21-06-001-001-A01. FABRICATED FALSE FLANGES ITEMS -1/-3 FROM 7075-0 0.050 LOT# 444864B3/1.2 IAW REO 690-53-21-1904 REV --. FABRICATED SHIMS ITEMS -2/-4 FROM 2024-T3 .063 LOT# 547969B6/1.1 IAW REO 690-53-21-1904 REV --. HEAT TREATED FALSE FLANGE REPAIR ANGLES TO TEMP T62, RH : CERTIFICATION # 131228 4/17/2025, LH : CERTIFICATION # 131227 4/17/2025. REF. REO 690-53-21-1904 REV --.  INSTALLED ALL REPAIR ITEMS AND FILLED ALL VOIDS AND FILLET SEAL IAW REO 690-53-21-1904 REV --. RESTORED FINISH REWORKED AREAS IAW REO 690-53-21-1904 REV --. ALL WORK COMPLIED WITH IAW MHIRJ REO 690-53-21-1904 REV --.
